# SDR SWIA201439401

- Difficulty date: September 20, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, ADDITIONAL DAMAGE FOUND, PAX DOOR SIDE ON FWD END OF INBD FLANGE 2 SMALL GOUGES.  C-CHECK, BLENDED DAMAGED AREAS IAW REO.
